# SDR FDEA202103030553

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 66,003 hours, 16,785 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26094724B
- Part serial: B0449
- Condition: Overheated
- Location: Nr 10
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

#10 BRAKE OVERHEAT LEVEL 2 AFTER TAKEOFF FROM KEWR.  MAX TEMP 720, COMPLIED WITH QRH. TEMP DECREASED AND  ALERT WENT AWAY. LANDING IN MEMPHIS, ALL BRAKE  TEMPS WERE APPROXIMATELY THE SAME. #10 BRAKE  MATCHED OTHER BRAKE TEMPERATURES.   NO. 10 BRAKE WAS HARD TO SPIN BY HAND AND WAS  MAKING A RACHETING NOISE. REMOVED AND REPLACED NO.  10 BRAKE IAW MD11MM 32-43-20-4. OPS AND LEAK CHECK
